# SDR N6WA20200212002

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 39,397 hours, 29,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD POTABLE WATER DRAIN MAST INBOARD INTERNAL DIAPHRAGM HAS CORROSION. REMOVED CORROSION PER REO 670-53-21-1703 (.051 REMAING ), PERFORMED NDT INSPECTION OF BLENDED AREA NO DEFECTS NOTED IAW CRJ 700 NDT01 51-20-006 GOOD, PAINTED FWD POTABLE WATER DRAIN MAST INBOARD INTERNAL DIAPHRAGM IAW CRJ700 SRM 51-25-01.
